# SDR ASAA0956460

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,277 hours, 3,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260387
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS I/B AFT SEAT TRACK IS GROOVED ON UPPER SURFACE AND AFT HOLES ARE ELONGATED.  REPLACED I/B AFT SEAT TRACK.
